# SDR CA140428004

- Difficulty date: April 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 13,631 hours
- Engine: Lyc T5317BLYC
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 205030163095S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PERFORMING A SCHEDULE INSPECTION, A VISUAL INSPECTION WAS DONE ON THE LT MAIN BEAM CAP.  THE CAP WAS FOUND TO BE CRACKED COMPLETELY THREW.  A NEW CAP, PN 205-030-163-095S INSTALLED.
